Anxiety from new medication

I've been feeling increasingly anxious and depressed since my liver transplant 5 weeks ago. To the point of feeling like a panic attack. (I suffered from panic attacks several years back.) I didn't understand this sudden onset of these feelings, so I researched all the medications I'm currently taking. Sure enough, one of the immunosuppressives has anxiety and depression as common side effects. And this is a drug I'm going to have to take for the rest of my life so I don't reject my new liver. And appointments with a psychiatrist are a month wait. I don't know if I can hold my sanity that long.

2 Replies

oldestnewest
  • I hope you are doing well after your transplant. I'm sorry you are having to deal with anxiety /depression as you are recovering. However, you should be discussing how you are feeling with your doctor. Only he can advise you regarding the meds you are taking. Maybe, your body has to get used to the meds and then your symptoms will go away. Call or visit your doctor to discuss this situation. I wish you well.

  • Damn I'm so sorry to hear that, I hope your surgery went well !

    I am currently up at 1:05 AM and I cannot sleep,

    I'm up thinking there is something wrong with me even though there isn't.

    So I feel you right now about the anxiety. I hope you feel better .! I'm always here if you need to talk

You may also like...